Couldn't find what you looking for?

TRY OUR SEARCH!


My 16 years old daughter has epilepsy. Doctor prescribed her Lamical on our last visit and control. I heard one boy had so many problems with this Lamical, he’s got serious bad rashes. I want to know if that medicine is safe for my daughter. Is rash really dangerous or it’s just a myth?

Loading...


Off course rashes could be serious and then requiring hospitalization and discontinuation of treatment. This side effect has been reported in association with the use of Lamical, which is true. Incidence of these rashes which have included Stevens-Johnson syndrome is approximately 0.8% in pediatric patients. In this group are children under 16 years, who received Lamical as adjunctive therapy for epilepsy. Also, 0.3% in adults who received Lamical for epilepsy too, rashes was appeared. In a prospectively followed chort of the 1983 pediatric patients with epilepsy taking Lamical there was 1 rash related death. All cases of life-threatening rashes associated with Lamical have occurred within two to eight weeks of treatment initiation. There are benign rashes that also occur with Lamical, but it’s not possible to predict which are serious or life threatening and which are not. Lamical should ordinarily be discontinued at the first sign of rash.
Reply

Loading...